# SDR SWAA2018011919205

- Difficulty date: January 19, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 13,028 hours, 5,701 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A2982
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING FIXED TRAILING EDGE PANEL SUPPORT FITTING CRACKED.  R & R WEB IAW SRM.
